- 11-08-2012, 12:41 AM
Started a new stack. I'm trying erase pro, jack3d, creatine mono, hemodaulix all before my workout and having a protein shake (1 raw egg, 1/2 cup of oats, 1 cup of milk, bcaa, and 2 tbsp of peanut butter) post workout. I've been pretty moody lately and I was wondering if someone could point me to what it might be. I take a multi and fish oil every day too.
- 11-08-2012, 12:46 AM
11-08-2012, 12:48 AM
like he said. it HAS to be the erase. its the only somewhat hormonal product in there. however, this doesnt have to be a bad thing. moodiness is possible with some test boosting/estrogen modulating products. not to worry, you will adjust. erase is a VERY good and safe product. i would continue using. props to you for listening to your body that astutely tho. no need to worry tho. just means its working
11-08-2012, 02:49 AM
The dose on the Erase might be too high. You can try using it every other day. Alternatively, you can grab SNS Picamilon-150 for mood support to last the duration of your EP cycle. I'd also cook your eggs for greater protein bioavailability.
11-08-2012, 03:08 AM
I would say the EP is making you moody. I ran it with intimidate over the summer and I definitely changed in regards to mood. I believe the dose was too high for me, so the next time i run it it will be with daa and just original erase at 1 or 2 caps.
11-08-2012, 01:44 PM
11-08-2012, 04:00 PM
Exactly! Now turn that moody anger into aggression at the gym and reap the benefits!Originally Posted by nattydisaster
11-08-2012, 10:54 PM
11-08-2012, 11:32 PM
11-11-2012, 12:05 AM
11-11-2012, 12:49 AM
Loved Erase Pro. Ran 2 cycles and had nothing but great results. Had a little moodines but didn't really care; it to shall pass.
11-11-2012, 09:20 AM
Hemodraulix...one of my very favorite supplements. And the only thing I've ever found that was comparable to PlasmaJet (discontinued).
11-11-2012, 07:14 PM
11-11-2012, 09:01 PM
I ran a cycle with erase and daa. I felt more calm when on the cycle. The only way to tell what supplement is doing that is by using each one seperateley for a few days and adding each one back into the cycle.Originally Posted by Gilbertglen33
11-11-2012, 11:33 PM
11-11-2012, 11:52 PM
11-12-2012, 12:52 AM
Similar Forum Threads
- By nattydisaster in forum Company PromotionsReplies: 239Last Post: 09-18-2016, 01:57 PM
- By nattydisaster in forum PESReplies: 63Last Post: 06-30-2012, 07:19 PM
- By nattydisaster in forum Company PromotionsReplies: 289Last Post: 01-24-2012, 12:59 PM
- By sarguy in forum PESReplies: 2Last Post: 12-17-2011, 07:29 PM
- By rodo123 in forum SupplementsReplies: 107Last Post: 12-17-2011, 08:37 AM